MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC STRONG ARM CONNECTOR; MISC ORTHO SURGICAL INSTR

WRIGHTS LANE SYNTHES USA PRODUCTS LLC STRONG ARM CONNECTOR; MISC ORTHO SURGICAL INSTR
Model Number 03.816.801
Medical Device Problem Codes Break (1069); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A product investigation was conducted.Visual inspection: the instrument was received at us cq and upon inspection it can be seen that the distal threads of the locking nut broke (not returned) preventing the device from functioning as intended.No other issues were identified.A device failure was identified.Dimensional inspection: a dimensional inspection was not performed due to post manufacturing damage.Document/specification review: the relevant drawings were reviewed: based on the review of the above drawings, no design issues contributing to relevant complaint condition were identified.Conclusion: no definitive root cause was able to be determined as the circumstances surrounding the complaint are unknown.During the investigation no unidentified product design/manufacturing issues or discrepancies were observed that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.A device history record (dhr) review was conducted: part: 03.816.801, lot: 9345913, manufacturing site: (b)(4), release to warehouse date: 13.April 2015, a manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6) 2020, during inspection of set at loaners department it was found out that the screw of a strong arm connector was damaged.There was no patient involvement.During manufacturer's investigation of the returned device it was identified that the distal threads of the locking nut broke (not returned) preventing the device from functioning as intended.This is report 1 of 1 for complaint (b)(4).

Brand Name
STRONG ARM CONNECTOR
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9912269
Report Number2939274-2020-01660
Device Sequence Number3423402
Product Code LXH
UDI-Device Identifier10705034731124
UDI-Public(01)10705034731124
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.816.801
Device Catalogue Number03.816.801
Device Lot Number9345913
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/05/2020
Initial Report FDA Received Date04/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1